MathSciNet Relay Station
MathSciNet bibliographic data
MR2399415 (2009b:17003) 17A30 (16Y99)
Makhlouf, Abdenacer; Silvestrov, Sergei D. Hom-algebra structures. J. Gen. Lie Theory Appl. 2 (2008), no. 2, 51–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement